# SDR GTIA020891

- Difficulty date: July 14, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PANEL 1171C BARE METAL ON BACK SIDE, NUMEROUS OXIDIZED SCREW HEADS AND SCREW HOLES, EXFOLIATION CORROSION IN TWO PLACES.  FOUND MATERIAL TO BE OUT OF LIMITS IN 2 PLACES.  FABRICATED TWO DOUBLERS.  INSTALLED TWO DOUBLERS.  (M)
